# SDR ASOA2014030310053

- Difficulty date: February 15, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 27,467 hours, 25,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT CARGO DOOR SILL PLATE HAS SERVERAL AREAS OF MINOR CORROSION AROUND NUTPLATES.  REMOVED CARGO DOOR SILL IAW SRM 51-42-06 AND 51-42-21.  LOCATED NEW CARGO DOOR SILL ANGLE IAW SRM 51-42-06, 51-42-21 AND 51-40-11.  INSTALLED NEW SERVICEABLE SILL IAW SRM 51-42-05 AND 51-42-21, REO 601R-53-61-593, REV A.
